# SDR SWAA2015081942962

- Difficulty date: August 5, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N775SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30590
- Aircraft time: 54,238 hours, 31,575 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AFT HOLES CRACKED AT BS 727B, LBL 45.5 2.  REPAIRED SEAT TRACK IAW EA.
